# SDR QXEA0201696

- Difficulty date: October 8, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- Engine: Pwa PW123D
- System (JASC): 7921 · Engine Oil Cooler
- Part: Line
- Condition: Chafed
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BRAIDED DRAIN LINE HAS A DIME SIZED CHAFE THROUGH BRAID WHERE IT HAS CONTACTED OIL COOLER LINE. REPLACED IAW MM 20-06-03.
